After having Botox injected in my forehead, I have a strange painful sensation in my skin for one week following the injections. It's not bruised or feels like a bruise, but more like a nerve tingling when I run my fingers over my forehead. Sometime, I do note a "crackling " sound while the doctor is injecting my forehead. Could this be related?
Strange Painful Tingling After Botox on Forehead
Doctor Answers 3
Botox; Tingling Painful Sensation One Week After Injection, and What is that Crackling Sound?
The crackling or crunching sound during Botox injections is due to the needle penetrating the galea (an anatomic tissue layer of the scalp). The crackling is not related to your symptoms of tingling.
Most likely, a nerve was hit by the needle during the Botox injection. The tingling, strange painful feeling should subside within a week or so. If you are able to take an anti-inflammatory (Advil, Motrin), the medication should help you feel better.
Good luck and be well.
Have a question? Ask a doctor
Tingling in your forehead after BOTOX will go away.
I think the funny sensation on your forehead will subside quickly. If it's not gone in a week, certainly bring this to the attention of your doctor.
Crackling during a forehead injection (sometimes described as crunching) is common, and not likely related to the tingling.
I hope this helps, and best regards.
Tingling in Forehead after Botox
Tingling could be early sign of Herpes Zoster in the forehead. It is mostly in the middle, right between the eyebrows. If it gests worst or you break out in some vesicles (tiny boils) you must bring it to your doctor's attention and start an antiviral medicine.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.